# SDR SWIA2023042700003

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 33,855 hours, 21,593 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Condition: Warning Message
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING MESSAGE UPON TAKEOFF.  MESSAGE WOULD NOT CLEAR UNTIL CYCLED IAW QRH.  RETURNED TO DEN. (FLT 5547 FILED OPEN)  PLEASE REFERENCE AML 1128335
